# SDR AMTA200700457

- Difficulty date: September 22, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS CORROSION FROM 787 TO 847 RBL 16.5.  REMOVED CORROSION SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A2.  FABRICATED FLOOR SUPPORT TRACK IAW EA 737-5300-09-A1104 AND INSTALLED IAW SRM 53-00-53-2R3 ITEM 4B 1 AND 2.  TREATED AND PRIMED REPAIR IAW SRM 51-20-01.  (M)
